# SDR WX0A071495

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY COMPARTMENT FRAME AT FS 200 CORRODED AT AFT SIDE BETWEEN L28L AND L28R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.
